Drug Education News

News and views from the Drug Education Forum

links for 2010-01-18

  • Growing numbers of teenagers and young people are receiving emergency medical treatment after being harmed by a legal drug that has the same effects as ecstasy and cocaine.

    Users of mephedrone are ending up with nose bleeds and burns, paranoia, heart palpitations, insomnia and memory problems. Some have had such a strong reaction to it that their hearts have stopped and they have had to be resuscitated.

    (tags: legalhighs)
Advertisements

Filed under: Delicious

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Archives

%d bloggers like this: